Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Generic Lamictal--cause of tongue problems?

Posted by NCDR on June 29, 2009, at 9:48:53

In reply to Re: Generic Lamictal--cause of tongue problems? NCDR, posted by yxibow on June 29, 2009, at 4:42:30

I have had no change in mood. However, I take the Equetro (time release Tegretol) for a mood stabilizer and the Lamictal in order to help me recuperate from depression. As explained to me, mood stabilizers (depakote, lithium, etc) keep you within a certain range of emotions. However, if for some reason you bottom out anyway, they cannot bring you back up to "normal" range by themselves. Thus the need for Lamictal.

By the way, with Equetro, I have discovered that if I am really, really stressed, it is possible for me to start to go hypo manic. And it does not seem to help to increase it by itself. I've been prescribed Ativan to bring me back down. Only had to use it once this entire year so that is not the cause.

As far as allergies, I have tried eliminating foods that I knew I ate right before "bumps" appeared and it hasn't helped. So either it has to be a food we haven't hit upon yet or something else.

Thanks for your thoughtful and thorough response.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:NCDR thread:903661